# SDR UF6A960815

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 36141655518
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 9,004 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5762 - WEATHER RADAR MALFUNCTION.  MAINTENANCE REMOVED AND REPLACED RADAR SENSOR.  SYSTEM OPS CHECKED GOOD.  (M)
